Alert archive / Michigan / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS Gaylord, MI

July 17, 2008Alcona County, Michigan

NWS Gaylord, MI issued this flash flood warning at Jul 17, 2008, 5:45 PM EDT for Alcona County, Michigan. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2008, 5:45 PM EDT (21:45 UTC)
Expired
Jul 17, 2008, 9:45 PM EDT
In force
4 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
None

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 105 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 9:35 PM EDTFLASH FLOOD4 Se Hubbard Lake, MIPORTIONS OF HUBBARD LAKE ROAD UNDER WATER...FROM LAKE STREET TO PINE GROVE SHORES...AND IN THE VICINITY OF SWEDE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 230 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 9.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2008-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2008-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KAPX 172145
FFWAPX
MIC001-180145-
/O.NEW.KAPX.FF.W.0012.080717T2145Z-080718T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
545 PM EDT THU JUL 17 2008

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 945 PM EDT

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUING TO TRAIN ACROSS
  NORTHERN PORTIONS OF ALCONA COUNTY.

* DOPPLER RADAR RAINFALL ESTIMATES 2 TO 3 INCHES OF RAIN HAS FALLEN
  ACROSS THE AREA SINCE 430 PM EDT.  AN ADDITIONAL 1 TO 2 INCHES OF
  RAIN IS EXPECTED THROUGH 7 PM.

CREEKS THREATENED BY RAPID FLOODING INCLUDE HOLCOMB CREEK...BUTTERNUT
CREEK...SOUTH BRANCH DEVILS RIVER...AND THE NORTH BRANCH BLACK RIVER
IN NORTHEAST ALCONA COUNTY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4477 8329 4475 8329 4474 8380 4486 8380
      4486 8331 4484 8331 4483 8329 4479 8329
      4479 8328

$$

JPB
2 follow-up statements
000
WGUS73 KAPX 172228
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
628 PM EDT THU JUL 17 2008

MIC001-180145-
/O.CON.KAPX.FF.W.0012.000000T0000Z-080718T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
628 PM EDT THU JUL 17 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
ALCONA COUNTY...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING SUBSTANTIAL RAINFALL IMPACTING THE 
NORTHERN THIRD OF ALCONA COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEGWEGON
STATE PARK...SPRUCE AND BLACK RIVER.

DOPPLER RADAR ESTIMATES ARE APPROACHING FIVE INCHES OF RAINFALL 
SINCE 430 PM OVER NORTHERN ALCONA COUNTY. CREEKS THREATENED BY RAPID 
FLOODING INCLUDE HOLCOMB CREEK...BUTTERNUT CREEK...SOUTH BRANCH 
DEVILS RIVER...AND THE NORTH BRANCH BLACK RIVER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE. WATCH FOR WASHED OUT ROADWAYS.

LAT...LON 4477 8329 4475 8329 4474 8380 4486 8380
      4486 8331 4484 8331 4483 8329 4479 8329
      4479 8328

$$

JPB
000
WGUS73 KAPX 172321
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
721 PM EDT THU JUL 17 2008

MIC001-180145-
/O.CON.KAPX.FF.W.0012.000000T0000Z-080718T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
721 PM EDT THU JUL 17 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
ALCONA COUNTY...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAINFALL ACROSS NORTHERN 
ALCONA COUNTY. 

DOPPLER RADAR RAINFALL ESTIMATES ACROSS THE WARNED AREA RANGE FROM 4 
TO AS MUCH AS 7 INCHES OF RAIN AROUND THE HUBBARD LAKE AREA SINCE 
430 PM EDT.  EXPECT ADDITIONAL THUNDERSTORMS ACROSS THIS AREA 
THROUGH AT LEAST 830 PM EDT...WHICH COULD BRING AN ADDITIONAL 1 TO 2 
INCHES OF RAIN.  FLOODING OF MOUNT MARIA ROAD AROUND THE SOUTH END 
OF HUBBARD LAKE HAS BEEN REPORTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEGWEGON 
STATE PARK...SPRUCE AND BLACK RIVER.  SOME CREEKS INCLUDED IN THE  
HOLCOMB CREEK...BUTTERNUT CREEK...SOUTH BRANCH DEVILS RIVER...DAVIS 
CREEK...SUCKER CREEK...WILBUR CREEK...AND AND THE NORTH BRANCH BLACK 
RIVER IN NORTHERN ALCONA COUNTY.  PERSONS SHOULD STAY AWAY FROM 
THESE STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.  DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A 
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR 
VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GAYLORD.

LAT...LON 4477 8329 4475 8329 4474 8380 4486 8380
      4486 8331 4484 8331 4483 8329 4479 8329
      4479 8328

$$

JPB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 3:49 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 17, 3:49 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT THU JUL 17 2008

.DISCUSSION...QUITE LIKELY AN ACTIVE NIGHT ACROSS NRN MICHIGAN...
WITH BOTH SEVERE WEATHER AND HEAVY RAINFALL POSSIBLE. MLCAPES OF
1000-2000 J/KG LATE THIS AFTERNOON...TOGETHER WITH LAKE HURON LAKE
BREEZE CONVERGENCE...HAS FUELED SCATTERED STRONG TO SEVERE STORMS
OVER MAINLY NE LOWER. ACTIVITY WILL CONTINUE INTO THE EVENING...WITH
NEW STORMS LIKELY POPPING UP. THE REAL ACTION...HOWEVER...WILL BE
LATER THIS EVENING AS IMPRESSIVE COMPLEX OF STORMS CURRENTLY OVER WI
ROLLS INTO REGION.

STORMS WILL PUSH INTO A LARGELY UNTAPPED AIR MASS OVER ERN WI AND
WRN LOWER MI...WHERE MLCAPES EXCEED 1000 J/KG. 0-6 KM BULK SHEAR
AROUND 30 KT...0-3 KM BULK SHEAR AROUND 30 KT...AND UNIDIRECTIONAL
850-500 MB FLOW SUGGEST QUASI-LINEAR MCS WILL PUSH ACROSS LAKE
MICHIGAN INTO NW LOWER AND ERN UPPER MICHIGAN THIS EVENING.
MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. EXPECT
COMPLEX TO REACH NW LOWER COAST AROUND 00Z...PUSHING ENE ACROSS TIP
OF THE MITT AND ERN UPPER.

HEAVY RAIN POTENTIAL ALSO APPEARS VERY GOOD...WITH PWATS OVER 1.75
INCH...H8 DEW POINTS NEAR +13C...FREEZING LEVELS ABOVE 13 KFT...
20-30KT H8 LLJ...AND 850-300 MB WIND PROFILES LIKELY SUPPORTING
TRAINING CELLS. LOCALIZED RAINFALL AMOUNTS OF 1-3 INCHES LIKELY.
AREAS ALONG/NORTH OF A LINE FROM TVC-GRAYLING-APN WILL MOST LIKELY
BE IMPACTED.

SMITH

LONG TERM (FRIDAY THROUGH THURSDAY)...AN EXTENDED FORECAST BESET
WITH UNCERTAINTIES (ESPECIALLY THROUGH EARLY NEXT WEEK) CONTINUES AS
HARD-TO-TIME WAVES TRAVERSING RELATIVELY ZONAL NORTHERN
CONUS/SOUTHERN CANADA MID AND UPPER LEVEL FLOW INTERACT WITH A WAVY
GREAT LAKES FRONTAL SYSTEM. FURTHER EXACERBATING THE FORECAST DELIMA
IS IMPOSSIBLE TO DETERMINE AFFECTS OF ANTICIPATED DAILY CONVECTION
ALONG AFOREMENTIONED FRONTAL SYSTEM...WITH THE EXPECTATION THAT ANY
CONVECTIVELY DRIVEN CONGEALED COLD POOL/DIFFERENTIAL HEATING
BOUNDARIES WILL SERVE AS FURTHER SOURCES OF CONVECTIVE DEVELOPMENT.
FORECAST CHALLENGES CENTER ON SHOWER AND THUNDERSTORM POTENTIAL
THROUGH MONDAY.

AS ALREADY MENTIONED...QUESTIONS ABOUND TO START THE LONG TERM
FORECAST...SPECIFICALLY WITH HOW FAR SOUTH NORTHERN MICHIGAN COLD
FRONT SAGS ON FRIDAY. THAT BEING SAID...IN ALL REALITY...ACTUAL FRONTAL
PLACEMENT MIGHT HAVE LITTLE TO SAY WITH REGARDS TO RENEWED
CONVECTIVE DEVELOPMENT. PRIMARY IMPETUS FOR FRIDAY SHOWER AND
THUNDERSTORMS MORE LIKELY TIED TO SOUTHWARD DIVING CONGEALED COLD
POOL AND DIFFERENTIAL HEATING LINE FROM TONIGHTS ANTICIPATED
NORTHERN MICHIGAN/EASTERN UPPER MCS. IN ALL HONESTY...STILL WAY TO
EARLY TO FIGURE WHERE THIS WILL SET UP...SO HAVE DONE LITTLE TO
INHERITED POP AND WEATHER GRIDS...FEATURING HIGH CHANCE POPS ALONG
AND SOUTH OF M-32. WHILE SEVERE THREAT APPEARS MINIMAL WITH FREEZING
LEVELS PUSHING 14.5KFT AND BETTER MID LEVEL WIND FIELD TO OUR
NORTH...HEAVY RAIN THREAT REMAINS GIVEN SKINNY CAPE PROFILE...DECENT
WARM CLOUD DEPTH RAIN PROCESSES...AND PWATS > 1.5 INCHES. FRONT
SHOULD SAG SOUTH OF THE AREA FRIDAY NIGHT...REMAINING THERE THROUGH
SATURDAY...AS SEASONABLY STRONG HUDSON BAY HIGH PRESSURE FLEXES IT
MUSCLE. WITH QUESTIONS REMAINING JUST HOW FAR SOUTH FRONT
PROGRESSES...HAVE MAINTAINED LOW POP MENTION FOR SOUTHERN ZONES (DID
MANAGE TO TRIM THE NORTHERN EXTENT SOME). MORE POTENT SHORTWAVE
DIVING ACROSS THE NORTHERN CONUS REINVIGORATES SOUTHWEST RETURN FLOW
LATE SATURDAY AFTERNOON THROUGH SUNDAY...GIVING A NORTHWARD SHOVE TO
SOUTHERN MICHIGAN FRONTAL SYSTEM. THIS...COUPLED WITH REMAINING
MOISTURE RICH ATMOSPHERE SHOULD BRING ANOTHER THREAT OF SHOWERS AND
STORMS. WHILE MUCH TOO EARLY TO ASCERTAIN SEVERE THREAT...DECENT
DYNAMICS AND DEEP MOISTURE COULD MAKE THINGS
INTERESTING...ESPECIALLY SATURDAY NIGHT AND SUNDAY.

SERIES OF MID LEVEL WAVES EXPECTED TO CONGEAL INTO A CLOSED SOUTHERN
CANADA LOW EARLY NEXT WEEK AND PIVOT OFF TO THE NORTHEAST. LATEST
GFS TRENDS SUPPORT OVERNIGHT ECMWF...SHOWING A FARTHER NORTH AND
MORE PROGRESSIVE SOLUTION (CLIMATOLOGICALLY MORE FAVORED). CURRENT
THINKING REMAINS VIRTUALLY UNCHANGED FROM YESTERDAY...WITH LINGERING
LIGHT SHOWERS MONDAY GIVING WAY TO A POSSIBLE EXTENDED DRY PERIOD
MONDAY NIGHT THROUGH THURSDAY AS SYSTEM PULLS TO THE NORTHEAST...
ALLOWING MID LEVEL RIDGE AXIS TO CREST THE REGION.

MSB

&&

.AVIATION... /ISSUED 218 PM EDT THU JUL 17 2008/

VFR CONDITIONS THIS AFTERNOON...WITH 3-5KFT CU DEVELOPING AREA-
WIDE. SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP 19-22Z...SOME
PRODUCING HAIL. TONIGHT...MORE WIDESPREAD CONVECTION EXPECTED TO
PUSH ACROSS LAKE MICHIGAN INTO LOWER MICHIGAN...WITH SEVERE
WEATHER AND HEAVY RAINFALL POSSIBLE. MOIST AIR MASS (DEW POINTS
65-70F) AND RAIN-COOLED AIR WILL RESULT IN FOG/HAZE AFTER
MIDNIGHT. MVFR CONDITIONS EXPECTED.

SMITH

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jul 17, 4:05 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EDT THU JUL 17 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
181000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
405 PM EDT THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF NORTHERN LOWER AND
EASTERN UPPER MICHIGAN TONIGHT. SOME OF THESE STORMS MAY BE SEVERE.

THE GREATEST THREAT FOR SEVERE WEATHER THROUGH EARLY THIS
EVENING WILL BE EAST OF THE I-75 CORRIDOR. THE THREAT WILL THEN
SHIFT TO AREAS ALONG AND NORTH OF A LINE FROM MANISTEE TO
HARRISVILLE. PENNY SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE THE
MAIN THREATS.

IN ADDITION...HEAVY RAINFALL IS POSSIBLE TONIGHT...WITH 1 TO 2
INCHES OF RAINFALL LIKELY IN SOME LOCALES. THE TORRENTIAL RAIN WILL
PRODUCE LIMITED VISIBILITIES...PONDING OF WATER ON ROADWAYS...AND
POSSIBLY LOCALIZED FLOODING. THE HEAVY RAIN IS EXPECTED NORTH OF A
LINE FROM MANISTEE TO ALPENA...INCLUDING TRAVERSE CITY...GAYLORD...
CHEBOYGAN...AND SAULT STE. MARIE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN POSSIBLE ACROSS NORTHERN MICHIGAN FRIDAY...AND
ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN FRIDAY NIGHT AND
SATURDAY. A FEW SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON INTO THE
EVENING...WITH DAMAGING WIND GUSTS AND HEAVY RAIN THE MAIN THREAT.

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT
ACROSS ALL OF NORTHERN MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

BBS/MSB

In the hours before

Local storm report, Jul 17, 5:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
505 PM EDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             10 E HILLMAN            45.07N 83.70W
07/17/2008  M0.88 INCH       ALPENA             MI   TRAINED SPOTTER

            WINDS ESTIMATED TO 60 MPH AS WELL.

&&

LAWRENCE

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:01 PM EDTSpecial Marine WarningAPX119 min
Jul 17, 3:26 PM EDTSevere Thunderstorm WarningAPXAlpena, Montmorency, Presque Isle64 min
Jul 17, 4:23 PM EDTFlash Flood WarningAPXAlpena, Montmorency3 hr
Jul 17, 4:53 PM EDTSpecial Marine WarningAPX2 hr
Jul 17, 6:21 PM EDTSpecial Marine WarningAPX114 min
Jul 17, 6:24 PM EDTSpecial Marine WarningAPX2 hr

Nearby

Flash Flood Warnings in Michigan, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.